# SDR UPS96205635

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED MAIN DOOR LATCH SUPPORT FITTING CRACKED B/S 560, REF N/R 428722.  REMOVED AND REPLACED CARGO DOOR LATCH SUPPORT FITTING PER DHC SK-940-769 AND SRM 51-30-2.
